# SDR REXA2013082301659

- Difficulty date: August 23, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 14,454 hours, 9,234 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR, FWD LOWER LOCK FITTING IS GOUGED.  BLENDED GOUGE ON MID CARGO DOOR FWD LOWER LOCK AND IS IN LIMITS IAW EO R53475.  OPS CHECKED  GOOD,  NO DEFECTS NOTED IAW AMM 52-35-00-700-801.
